# SDR UIEA2012021900054

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,369 hours, 14,444 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Control Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK MX MESSAGE TEMPERTURE CONTROL VALVE ON BITE CHECK.  PERFORMED FIM FIM 21-51-00, FIG 103, TABLE B TEMPERTURE CONTROL VALVE, STEP 1E CONTROL VALVE OK.
